# SDR MASA2022100900242

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 15027
- Aircraft time: 39,797 hours, 31,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT IS INOP. REPLACED FLASHLIGHT BATTERY
